# SDR 97UAL900744

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPEAT GRIPES FOR FORWARD EMERGENCY LIGHTS COMING ON IN FLIGHT, BOTH LEFT AND RIGHT SIDE.  SUSPECT WIRING PROBLEM.  *S/D*  FOUND WIRES W3054-006-18 AND W3054-004-018 WITH INSULATION WORN THROUGH AND SHORTING TO GROUND AT NOSE WHEEL CONTROL PANEL P62.  REPAIRED INSULATION AND SECURED WIRING.
